# SDR 08FDEA03772

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB0903501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 TANK INBD COMP PROBE PANEL LAND HAS A CRACK AT THE ATTACH BOLT HOLE.  REMOVED & REPLACED NR 8 STRINGER IN REF TO EA 8-5720-117035 LEAK CHECK COMPLIED WITH ON NON-ROUTINE N00534 / 41534.
